# SDR DALA13050060934

- Difficulty date: October 3, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 64,942 hours, 49,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTING IN THE COCKPIT AND IN THE GALLEY WERE INOPERATIVE.  MX REPLACED BATTERY PACKS.  OPS CHECKED GOOD.
